# SDR AALA201802089021

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 57,314 hours, 21,424 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT,  BRAKE RELEASED ECAM MASSAGE ANNUNCIATED DURING CLIMB AFTER 1500FT.   FOLLOWED ECAM PROCEDURE,  NO CHANGE.  ACCOMPLISHED A BITE CHECK OF BOTH BRAKING AND STEERING CONTROLS  NR 1 & 2  IAW AMM 32-46-00.  NO FAULTS NOTED. OPS CHECKED NORMAL IAW AMM 32-42-00. UNABLE TO DUPLICATE FAULT. NO HISTORY 30 DAYS. ACFT OK FOR SERVICE.
